# SDR DHL2006750511

- Difficulty date: March 13, 2006
- Submitted: April 7, 2006
- Operation: Air carrier
- Aircraft: N750DH
- Make and model: Boeing 727-2M7
- Aircraft serial: 21951
- Aircraft time: 37,992 hours, 20,927 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Beam
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1183 BULKHEAD VERTICAL BEAM IS CRACKED AT AFT FLANGE INBD AND OUTBD SIDE RBL 36.  STOP DRILLED 2 CRACKS IAW S/B 727-53-0192 REV 1 DATED MAY 30 1991.  REMOVED GILLINER SUPPORT STRUCTURE FOR ACCESS IAW S/B 727-53-0192 REV 1 DATED MAY 30 1991.  LOCATED AND DRILL REPAIR KIT PIN #65634406-15 PO#617553 IAW S/B 727-53-0192 REV 1 DATED MAY 30 1991.  TREATED AND PRIMED HOLES AND AREA IAW B727 SRM 51-10-2.  INSTALLED REPAIR PARTS IAW S/B 727-53-0192 REV 1 DATED MAY 30 1991.  INSTALLED GILLINER SUPPORT IAW B727 SRM 51-30-2.
